# SDR ASAA11510508

- Difficulty date: October 10, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 17,337 hours, 5,273 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074847
- Part serial: 10252
- Condition: Failed
- Location: Duct Pressure
- Part time: 1,166 hours, 397 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMB DUCT PRESSURE READ 43 PSI (R) & 20PSI (L). N1 100.2 / 100.2 N2 97.2 / 97.2.  AT CRUISE DUCT PSI WAS 40 / 34. N1 88.6 / 88.6 N2 92.1 / 92.1.  DESCENT 18 / 18 N1 41.2 / 40.8 N2 75.1 / 75.1.  MATCHED DURING TAXI IN.  DID NOT NOTICE ANY PRESSURE PROBLEMS OR ANOMALIES AT ANY TIME.  REPLACED PRECOOLER CONTROL VALVE SENSOR ON NR 1 ENGINE IAW AMM 36-12-03.  LEAK CHECKED GOOD NO OTHER DEFECTS NOTED. VERIFICATION FLIGHT UNSATISFACTORY.  PERF.  NR 1 ENG BLEED AIR SYS HEALTH CHECK. FOUND PRECOOLER CONTROL VALVE FAILING. REPLACED PCCV REF MM 36-12-02. PERFORMED SECOND BLEED AIR SYS HEALTH CHECK ON PCCV REF MM 36-11-00. VALVE CHECK PASS.  PERFORMED ENG BLEED AIR CROSS OVER OPS TEST ON NR 1 ENG. PSI WITHIN RANGE REF MM 36-11-00-710-801. COMPLETED NR 1 ENG BLEED AIR HEALTH CHECK. NR 1 ENG HIGH STAGE REGULATOR FAILED OVERPRESSURE FUNCTION.  REPLACED NR 1 ENG HSR PER MM 36-11-07-000-801 OPS CHECKED GOOD.  WHILE PERFORMING T/C NG 36WC-00001 STEP 02 N BLEED AIR REGULATOR FAILED STEP N.(4).  REPLACED NR 2 ENGINE BLEED AIR REGULATOR REF MM 36-11-03-400-801.
